# SDR YYFA20141227001

- Difficulty date: December 27, 2014
- Submitted: December 28, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 45,690 hours, 31,636 cycles
- Engine: Pwa JT8D1
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Display
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL INDICATION 9 NOT INDICATING FUEL FLOW.  REPLACED DISPLAY UNIT DUE ERROR CODE 9.  OPERATIONS CHECKED NORMAL AMM 77-42-00.
